Symmetry breaking for a class of semilinear elliptic problems
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 2, p. 107-112
@article{AIHPC_1990__7_2_107_0,
     author = {Srikanth, P. N.},
     title = {Symmetry breaking for a class of semilinear elliptic problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {2},
     year = {1990},
     pages = {107-112},
     zbl = {0729.35013},
     mrnumber = {1051231},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_2_107_0}
}
Srikanth, P. N. Symmetry breaking for a class of semilinear elliptic problems. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 2, pp. 107-112. http://www.numdam.org/item/AIHPC_1990__7_2_107_0/

[1] H. Brezis and L. Nirenberg, Positive Solutions of Nonlinear Elliptic Problems Involving Critical Soboler Exponents, C.P.A.M., Vol. 36, 1983, pp. 437-477. | MR 709644 | Zbl 0541.35029

[2] H. Hofer, The Topological Degree at a Critical Point of Mountain Pass Type, A.M.S. Summer Institute, Berkeley, 1985. | MR 843584 | Zbl 0608.58013

[3] Yan-Yan Li, Ph. D. Thesis, Courant Institute, 1988.

[4] M. Ramaswamy and P.N. Srikanth, Symmetry Breaking for a Class of Semilinear Elliptic Problems, T.A.M.S., 304, NO2, 1987, pp. 839-845. | MR 911098 | Zbl 0644.35010

[5] W.-M. Ni and R. D. Nussbaum, Uniqueness and Nonuniqueness for Positive Radial Solutions of -Δu+f(u, r)=0, C.P.A.M., Vol. 38, 1985, pp. 67-108. | MR 768105 | Zbl 0581.35021